# SDR UIEA2013072200404

- Difficulty date: July 22, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 72,309 hours, 15,220 cycles
- System (JASC): 2610 · Detection System
- Part: Lamp
- Part number: 382
- Condition: Burned Out
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DETECTOR NR 2 STATUS MESSAGE.  REPLACED LAMP IAW AMM 26-16-01.  OPS CHECKED NORMAL.
